# SDR DXTA2012081005084

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258614
- Aircraft time: 5,701 hours, 4,010 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

RIGHT BRAKE IS SPONGY, COMPARED TO THE LEFT.  BLED RIGHT BRAKES INBD AND OTBD IAW AMM 32-40-00. OPS CHECKED GOOD.
